It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-25-2005, 11:38 PM   #1
Senior Veteran
(female)
 
Join Date: Jul 2004
Location: usa
Posts: 2,943
mel1977 HB User
losing hope

I quit smoking Oct 27 and was on Wellbutrin to help with cravings. I did well, and two weeks later I was completely smoke free. I weighed about 129. In December, I had back surgery (fusion) and couldn't work out, but did lose some muscle mass. I weighed myself and despite how thin I looked, I had not LOST weight (which is good). Well, I got my appetite back and in Jan came off the Wellbutrin. At this time, at the end of Jan, I went on a new birthcontrol, from Depo to Seasonale. I gained around five pounds in Feb, which to me wasn't too horrible. But then a couple weeks later I gained another four and THAT did worry me. I had a horrible sweet tooth since I hadn't been smoking, and I was bored and I wasn't able to work out at all. I got back on the wellbutrin for depression and b/c of the weight gain. My husband lost his job and we moved from NV to MO to live with my mom. A week after we had moved home, I couldn't get my jeans over my hips, well, I could but it was hard to button them and they were really tight. I weighed myself with my brace on and weighed 146! I was devastated. Ever since, none of my jeans are fitting me. I have really gained the mass in my upper thighs/butt and breasts. I used to weigh 155 and worked really hard to lose that weight. That was over five years ago and now in less than two months I have gained nearly all of it back. I have had two major cry sessions and I can't help but feel unattractive and blah. I don't really LOOK that bad, but I feel it, especially when I am trying to pull the jeans on, hoping maybe it was just a water weight phase. But then, I can't button them and I break down crying like somone died!
I got permission to do low impact aerobics, so I do that every day (although I can only do about fifteen mins or so) and am going on week 2. I don't see or feel any changes, and usually before if I gained a little bit I could lose it fast. I was hoping it was just my new BC and if I stopped taking it maybe I could lose the weight easier. But, found out I can't get on Depo for another week, so I have to keep taking the Seasonale. I know it doesn't help I am almost twenty eight, that I am depressed and stressed and that I was on the bc (which I read somewhere that there is no official link between BC pills and weight gain, atleast, not THAT much. We are talking fifteen pounds in two months or less! To me, that is pretty damn extreme.
I know how to lose the weight, I have done it before, but this time feels different. I don't feel like I will succeed this time. I guess I just needed to vent to someone other than my family who don't want to hear another word about it. Thanks for lettin' me.

 
Sponsors Lightbulb
   
Old 03-27-2005, 09:34 PM   #2
Senior Member
 
Join Date: Aug 2002
Posts: 268
Annee HB User
Re: losing hope

I feel terrible for you. I know how frustrating and helpless it can feel when your body refuses to make sense. Maybe for now, while you're going through so many changes in your life, it's better to concentrate on maintaining your weight rather than on losing it. Then, when you're fully recovered from your back surgery, and you feel comfortable with your birth control pills, you can try to lose what you've gained. By the way, I recently learned that hunger is communicated to the brain by way of hormones. So, if your BC pills are messing with you, you may not be able to trust your feelings of hunger; better count those calories to make sure! In the meantime, take care and remember, this too shall pass!

Last edited by Annee; 03-27-2005 at 09:35 PM.

 
Old 03-29-2005, 01:20 PM   #3
Senior Veteran
(female)
 
Join Date: Jul 2004
Location: usa
Posts: 2,943
mel1977 HB User
Re: losing hope

thank you annee. I have broken into tears a few more times since. Hopefully, I only have one more day on the pills, then I will go back to my beloved depo. It is just so frustrating. I do wonder too if the pills make you feel hungry. I feel that way a lot these days, I don't know if I need food (especially with working out) or if the bc pills are messing with my head! Hopefully, I can go back to work soon, that should help a lot. Thanks for your help

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Losing Sleep! justmel30 Pregnancy 3 04-19-2010 04:01 PM
Exercising and not losing any weight tigerlily6200 Exercise & Fitness 4 06-16-2008 04:10 PM
Losing hope and need help...PLEASE isalu Inner Ear Disorders 8 11-15-2006 08:06 AM
Losing friendships, feeling hopeless, hard to keep going... *Versailles* Depression 20 11-01-2005 02:55 AM
Losing Hope mink Pain Management 4 07-14-2005 11:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!